# SDR AALA20111221DFW02

- Difficulty date: December 21, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 40,884 hours, 13,979 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 3,831 hours, 1,397 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J, Y
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING CLIMBOUT, GOT AMBER LOW OIL PRESSURE WARNING, FOLLOWED BY RED LOW OIL PRESSURE WARNING ON LEFT ENGINE.  PULLED THROTTLE BACK TO IDLE AND LEFT ENGINE AUTO SHUTDOWN.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE ON 12/26/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
